# SDR 3117504062004

- Difficulty date: April 6, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N131FX
- Make and model: Lear 31
- Aircraft serial: 31A175
- Aircraft time: 3,499 hours, 3,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Rig
- Location: Pax Door
- Part time: 3,499 hours, 3,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR WARNING LIGHT WOULD NOT EXTINGUISH. THE DOOR WAS VERIFIED AS PINNED AND THE ITEM WAS DEFERRED. ON TAKE-OFF, THE DOOR SEAL SQUEALED EXCESSIVELY AND THE AIRCRAFT WOULD NOT PRESSURIZE. AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT. SUBSEQUENT MAINTENANCE FOUND THE AFT DOOR PIN WAS MISSALIGNED AND HAD BROKEN THE DOOR LIGHT ACTUATING SWITCH. THE SWITCH WAS REPLACED AND THE DOOR RE-RIGGED. AIRCRAFT RETURNED TO SERVICE
